# SDR FDEA202103140640

- Difficulty date: March 14, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 33,408 hours, 18,586 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A5777100001000
- Part serial: AD2023
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH 5# SPOILER LOWER HINGE ARM AND TOP SKIN FOUND DELAMINATED. PERFORMED THE REPAIR ON RH 5# SPOILER LOWER HINGE ARM AND TOP SKIN PER FEDEX   EA # 6-5750-T0360394 P1, TITLE : WING - FLIGHT SURFACE -  RH 5# SPOILER CENTER HINGE   ARMS LOWER AND OUTSIDE SURFACES DELAMINATION. THIS IS CAT.A REPAIR AND IT IS   MAJOR REPAIR IAW GMM6-2-100.
